Please use this identifier to cite or link to this item:
Scopus Web of Science® Altmetric
Type: Journal article
Title: Ovoids of PG(3,q) stabilized by a central collineation
Author: Brown, M.
Citation: European Journal of Combinatorics, 2003; 24(4):409-412
Publisher: Academic Press Ltd Elsevier Science Ltd
Issue Date: 2003
ISSN: 0195-6698
Abstract: In this paper we give a short proof that an ovoid of PG(3,q) is stabilized by a non-trivial central collineation of PG(3,q) if and only if it is an elliptic quadric. © 2003 Elsevier Science Ltd. All rights reserved.
DOI: 10.1016/S0195-6698(03)00028-3
Published version:
Appears in Collections:Aurora harvest
Pure Mathematics publications

Files in This Item:
There are no files associated with this item.

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.